Systems and series of elements with unbounded Gram matrices
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 174-188
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a21,
author = {A. T. Taldykin},
title = {Systems and series of elements with unbounded {Gram} matrices},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {174--188},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a21/}
}
A. T. Taldykin. Systems and series of elements with unbounded Gram matrices. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 174-188. http://geodesic.mathdoc.fr/item/IVM_1959_6_a21/